no...breathing problems are not a normal side effect of detox from narcotis..anxiety can cause this...u need to be checked immediatley if ur shortness of breath is limiting ur activites or if any chest pain accompainies it...do u have a history of heart disease?
I have been having the same thing hun. I don't think it's the actual withdrawal causing it, it's my body throwing itself into a panick attack because of not having anything in my system. It's more mental than physical. Does that make sense? I've had truoble breathing since day 1 and now at day 3 I'm still having it. Just do the best you can to relax and chill out for a bit. If it gets to the point where it's scaring you or really if it gets too bad at all, you need to go to a local ER and be checked. It could be something, it could be nothing. Just use your head and be safe. You'll know when it's getting to the point of seeking medical attention. Hang in there and please keep us posted!
Thank you for your comments. It is actually for my son who lives 500 miles from me, so I cannot see his symptoms face-to-face. I hear him on the phone, tho, and he does NOT sound good. I think I'd better tell him to get to emergency and have it checked. I will let you know what he finds out.
I had this symtom during my detoxification off methadone, It scared me, so I went to my doctor & they ran a oxygen saturation test that came back at 100% & a few other tests, & I was physically fine, but mentally I was a wreck, most of the anxiety passed after several weeks. It doesn't hurt to get checked out, in fact it helped reasure me that I was gonna be ok. Wish ya the best! Penelope